Alert archive / Florida / Gale Watches in 2012

Gale Watch 2, NWS Tallahassee, FL

January 2, 2012

NWS Tallahassee, FL issued this gale watch at Jan 2, 2012, 9:35 AM EST. It took effect at Jan 2, 2012, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 9:35 AM EST (14:35 UTC)
In effect from
Jan 2, 2012, 7:00 PM EST
Expired
Jan 2, 2012, 3:40 PM EST
In force
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WHUS72 KTAE 021435
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
TUESDAY MORNING...

.ADVISORY LEVEL NORTHERLY WINDS ARE OCCURRING ACROSS THE FORECAST
WATERS IN THE WAKE OF A COLD FRONT. A STRONGER SECONDARY COLD FRONT
WILL CROSS THE AREA THIS EVENING. HIGH END ADVISORY LEVEL WINDS
AND ROUGH SEAS ARE EXPECTED OVERNIGHT INTO TUESDAY MORNING. WIND
GUSTS UP TO 35 KNOTS ARE BECOMING LIKELY.

GMZ730-750-755-765-770-775-022130-
/O.UPG.KTAE.GL.A.0001.000000T0000Z-120103T1400Z/
/O.NEW.KTAE.SC.Y.0002.120102T1435Z-120103T0000Z/
/O.NEW.KTAE.GL.A.0002.120103T0000Z-120103T1400Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
935 AM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM 7 PM EST THIS EVENING THROUGH TUESDAY MORNING. 

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY... 
  INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE 
  TONIGHT INTO EARLY TUESDAY MORNING.

* SEAS...BUILDING TO 6 TO 8 FEET BY THIS AFTERNOON...THEN 7 TO
  10 FEET BY LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

14-MROCZKA
1 follow-up statement
978 
WHUS72 KTAE 022040
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST
TUESDAY...

.NORTHWEST WINDS NEAR ADVISORY LEVELS WILL INCREASE LATER THIS
EVENING WITH THE PASSAGE OF A STRONG COLD FRONT. FREQUENT GUSTS TO
GALE FORCE ARE EXPECTED FOR A PERIOD FROM LATE THIS EVENING INTO
THE EARLY MORNING HOURS OF TUESDAY. THESE STRONG WINDS WILL RESULT
IN VERY ROUGH SEAS OVER THE NORTHEAST GULF OF MEXICO. WINDS AND
SEAS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND NIGHT AS STRONG
HIGH PRESSURE BUILDS OVER THE REGION.

GMZ730-750-755-765-770-775-030400-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-120103T0000Z/
/O.UPG.KTAE.GL.A.0002.120103T0000Z-120103T1400Z/
/O.NEW.KTAE.GL.W.0001.120103T0000Z-120103T1300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
340 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS...NORTH 20 TO 25 KNOTS...INCREASING TO 25 TO 30 KNOTS WITH
  GUSTS BETWEEN 35 TO 40 KNOTS OVERNIGHT.

* SEAS...BUILDING TO 5 TO 8 FEET OVERNIGHT NEARSHORE...AND
  BUILDING TO 8 TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 34 TO 47
KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale watch went out at Jan 2, 7:45 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 2, 7:45 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
745 AM EST Mon Jan 2 2012

...Windy today, then turning much colder tonight and Tuesday...

.SYNOPSIS...
The 05 UTC regional surface analysis showed cold front just past our
forecast area and unusually high pressure over the Central Plains.
The airmass over the Southeast U.S. was seasonally cool and dry, as
the very cold, dry arctic air remained  well to the north.

&&

.SHORT TERM...
(Today through Wednesday) The 00 UTC models have come into pretty
good agreement regarding the magnitude and timing of the arctic
airmass. Windy conditions are expected today with gusts ranging from
25 to 35 mph at times. It will feel quite chilly today even though
temperatures will not be all that far below average (mid to upper
50s). Frontogenesis is forecast to take place to our north tonight.
This developing dry, arctic cold front will pass quickly through our
forecast area late, bringing a freeze to our entire forecast area by
dawn Tuesday. We expect the wind gusts to diminish around sunset
this evening, but they may again approach advisory levels later
tonight as the arctic front moves through. Winds over land will
taper off to the 5 to 10 mph range by dawn, resulting in wind chills
in the upper teens. Although the strong cold air advection will
halt Tuesday morning, the shallow cold airmass coupled with low sun
angle will keep highs over our area in the lower to mid 40s (despite
completely clear skies). This is a bit cooler than MOS, and more in
line with the forecast soundings. Although thicknesses will be
rapidly increasing Tuesday night, the extremely dry airmass, calm
winds, and long night will be ideal for rapid cooling and we expect
near-record lows in the upper teens (away from the beaches and
cities). This will be a long duration freeze, though it will be a
bit warmer at the beaches and in the cities. We still think that MOS
is warming the boundary layer too quickly Wednesday as the forecast
soundings still show a shallow, cool airmass in place, so we
undercut this guidance a bit.

.LONG TERM...
(Wednesday night through next Monday) The evolution of the large
scale upper level pattern across the CONUS will continue to be
dominated by a high persistent latitude negative anomaly just west
of the Dateline, with ridging developing over the eastern Pacific.
Downstream, a mean trough will extending from Canada to the
southwest U.S., with another trough over the western Atlantic.
There is some hint of retrogression in the pattern toward the end
of the period in the 6-10 day guidance, and the latest ECMWF gives
some support to this by dropping a vigorous short wave much
further south and east over the lower Mississippi Valley early
next week. Meanwhile, a series of short waves will move rapidly
through the large scale pattern, and as always the devil is in he
details. Will continue to favor the ECMWF for basic guidance,
first of all because it fits my preconceived ideas, and also
because it fits what I think should be the basic behavior of the
short waves, given the larger scale pattern expected from
teleconnections to the anomaly upstream in the northern Pacific.
For the Tri-State Area, this translates to a fairly rapid
moderation in temperatures following one more frosty morning on
Thursday, as heights rise and the cold surface high weakens and
shifts eastward, allowing the low level flow to become more
southerly by the end of the week. Temperatures will return to near
normal on Friday, and above normal through the rest of the period.
An upper level short wave will move rapidly past the area on
Thursday, pushing another rather diffuse and weakening frontal
boundary southward over the Florida Peninsula, while leaving the
boundary stalled over the western Gulf of Mexico. Heights rise
rapidly across the southeast U.S. ahead of a short wave in the
southern stream. This system is forecast to develop a wave along
the front as it moves eastward on Friday and Saturday, and
produces overrunning precipitation across the northern Gulf. The
rapid warmup will preclude a chance for any frozen precipitation.
Confidence remains a bit low on how just how much moisture will be
available to this system, and for now will indicate only slight
chance to lower end chance PoPs, though this could produce a more
significant precipitation event for portions of the northern Gulf
and southeast U.S. Finally, a very impressive short wave in the
northern stream is forecast to dig southward into the lower
Mississippi Valley Sunday and Monday. Keeping in mind the inherent
uncertainties present at such a long time frame, especially given
the current fast-moving progressive pattern, present indicators
are that there could be sufficient return flow ahead of this
system, along with good dynamic support for a potential severe
event. Something to keep an eye on during the coming week.

&&

.AVIATION...
(through 12Z Tuesday) VFR VFR conditions will prevail through the
forecast period and beyond. The first of two cold fronts swept
across the Tri-State Area Sunday evening, and colder drier air will
spread across the area today on the heels of gusty northwest winds.
A potential for LLWS will exist at all terminals until mid morning
due to strong northwest winds of 25 to 30 knots above 1000 feet with
5-10 knot winds or less at the surface. By mid morning, the stronger
winds will mix down to the surface, gusting to arouond 30 mph at
times. Winds will remain 10 to 15 mph and gusty overnight tonight as
another cold front brings a surge of arctic air to the area.

&&

.MARINE...
Advisory conditions are ongoing, with upstream gusts occasionally
approaching gale force. Winds will subside some this afternoon, only
to pick up again with a vengeance behind the arctic cold front later
tonight. Virtually all of the available wind gust guidance forecasts
the potential for frequent gale force gusts so we have issued a gale
watch for tonight.

&&

.FIRE WEATHER...
A cold front pushed across the Tri-State Area late Sunday, and
colder and much drier air will be spreading across the area today
and tonight, on the heels of strong gusty northwest winds. Critical
values of relative humidity plus strong 20 foot winds will combine
to produce Red Flag conditions across the entire Tri-State Area
later today, and a Red Flag Warning has been issued for all of our
Alabama, Georgia and Florida counties. On Tuesday, durations of low
relative humidity will likely meet Red Flag criteria across our
Florida counties, and there is a high probability that they will
meet criteria across our Georgia counties as well. In southeast
Alabama, durations will be marginal and the 20 foot winds are not
expected to meet criteria. However, due to the uncertainty in the
forecast, a Fire Weather Watch has been issued for all of our
Florida, Georgia and Alabama counties for Tuesday, and conditions
will need to be closely monitored. In addition, a secondary cold
front will sweep across the area later this evening, and very cold
arctic air will spread across the area tonight and Tuesday. Expect a
long duration widespread freeze event tonight, and again on Tuesday
night into Wednesday morning. Finally, with very dry air remaining
in place across much of the area through Wednesday, conditions will
need to be monitored for possible Red Flag warnings, mainly across
our Florida counties again on Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   57  27  43  18  52 /   0   0   0   0   0
Panama City   59  28  46  28  54 /   0   0   0   0   0
Dothan        56  27  42  24  53 /   0   0   0   0   0
Albany        56  26  42  22  52 /   0   0   0   0   0
Valdosta      56  26  42  21  52 /   0   0   0   0   0
Cross City    60  27  45  18  53 /   0   0   0   0   0
Apalachicola  60  34  46  26  53 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning from Midnight tonight to 8 AM CST Tuesday for
     Coffee-Dale-Geneva-Henry-Houston.

     Fire Weather Watch from 11 AM CST this morning through this
     afternoon for Coffee-Dale-Geneva-Henry-Houston.

     Wind Advisory until Midnight CST tonight for Coffee-Dale-Geneva-
     Henry-Houston.

GA...Freeze Warning from 1 AM to 9 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Fire Weather Watch from Noon EST today through this afternoon
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Wind Advisory until 1 AM EST Tuesday for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

FL...Freeze Warning from 1 AM EST /Midnight CST/ to 9 AM EST /8 AM
     CST/ Tuesday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

     Fire Weather Watch from Noon EST /11 AM CST/ today through this
     afternoon for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

     Wind Advisory until 1 AM EST /Midnight CST/ Tuesday for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
     Madison-South Walton-Washington.

GM...Gale Watch through Tuesday morning for Apalachee Bay-Coastal
     waters From Ochlockonee River to Apalachicola FL out to 20
     NM-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Apalachicola to Destin FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

&&

LONG TERM/AVIATION/FIRE WEATHER...Duval
REST OF DISCUSSION...Fournier
Hazardous weather outlook, Jan 2, 4:24 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM EST MON JAN 2 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-030930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
424 AM EST MON JAN 2 2012 /324 AM CST MON JAN 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
STRONG GUSTY WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS BOATING
CONDITIONS...AS WIND GUSTS APPROACH GALE FORCE TONIGHT. STRONG
WIND GUSTS WILL OCCUR OVER LAND AS WELL...AND A WIND ADVISORY HAS BEEN
ISSUED FOR FREQUENT GUSTS OF 25 TO 35 MPH TODAY AND TONIGHT. A
WIDESPREAD FREEZE IS EXPECTED LATE TONIGHT...WITH LOWS IN THE MID
TO UPPER 20S. WHEN COMBINED WITH THE WIND...THE APPARENT
TEMPERATURE WILL FEEL MORE LIKE THE UPPER TEENS BY DAYBREAK TUESDAY.
WINDY AND DRY CONDITIONS MAY ENHANCE THE SPREAD OF WILDFIRES
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
WIND CHILLS WILL CLIMB OUT OF THE TEENS AND INTO THE 30S BY
AFTERNOON AS TEMPERATURES SLOWLY WARM AND THE WINDS GRADUALLY
DIMINISH. A WIDESPREAD HARD FREEZE IS EXPECTED TUESDAY
NIGHT...WITH LOWS REACHING THE UPPER TEENS IN THE NORMALLY COLDEST
INLAND LOCATIONS...AWAY FROM THE CITIES. THE NEXT CHANCE OF RAIN
WILL COME THIS WEEKEND...BUT ORGANIZED SEVERE STORMS APPEAR
UNLIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:40 AM ESTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Jan 2, 3:40 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Jan 2, 3:57 AM ESTGale WatchTAE6 hr
Jan 2, 7:16 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more22 hr
Jan 2, 7:16 AM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr
Jan 2, 9:35 AM ESTSmall Craft AdvisoryTAE9 hr
Jan 2, 2:53 PM ESTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more20 hr
Jan 2, 3:12 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr
Jan 2, 3:33 PM ESTWind Chill AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Jan 2, 3:40 PM ESTGale WarningTAE16 hr

Nearby

Gale Watches in Florida, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.